# SDR SWAA2021041357006

- Difficulty date: March 11, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE AFT CORNER FWD CARGO COMPARTMENT / REPAIRED BY WELD AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700 SRM TASK 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4B AND BAC 5975
